MAUDE Adverse Event Report: SEDECAL SA GE; DIGITAL DIAGNOSTIC X-RAY SYSTEM

SEDECAL SA GE; DIGITAL DIAGNOSTIC X-RAY SYSTEM
Model Number PROTEUS XR/F ET
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As mentioned in the event's description, the cause of the problem is not related, at all, with a malfunction of the unit but a wrong or defective maintenance task.The assembly instructions for collimator are correct and clear enough and they are included in the system manual as well as in the collimator manual.No further action is required from sedecal side, just to report the event by means of a mdr (3500a form).
 
Event or Problem Description
The collimator fell off tubehead.The collimator was reattached.There was no injury.The collimator did detach and fall on the table due to a defective reassembly after a service maintenance task as the technologist was positioning the collimator during a patient chest exam, the collimator fell from its mount onto the table.Important information: the collimator was removed the day before to replace tube.The tube was then put back as it was not the cause of the problem.The set screw was not all the way in.Field engineer went to site and screwed the screw back in.

Brand Name
GE
Common Device Name
DIGITAL DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SEDECAL SA
c/ pelaya, 9 - 13
pol. ind. rio de janeiro
algete, madrid 28110
SP  28110
MDR Report Key10520409
Report Number9617251-2020-00002
Device Sequence Number2683023
Product Code KPR
UDI-Device Identifier08436046002302
UDI-Public08436046002302
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPROTEUS XR/F ET
Device Catalogue NumberSM32991
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1